Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 52, NWS El Paso, TX

June 15, 2012Otero County, New Mexico

NWS El Paso, TX issued this severe thunderstorm warning at Jun 15, 2012, 6:54 PM MDT for Otero County, New Mexico. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2012, 6:54 PM MDT (00:54 UTC)
Expired
Jun 15, 2012, 7:45 PM MDT
In force
51 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon

County Otero County, NM

The radar

The El Paso radar (KEPZ), 75 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:55 PM MDTTSTM WND GST 82Kqmg, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2012-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2012-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
228 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
3786 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

790 
WUUS54 KEPZ 160054
SVREPZ
NMC035-160145-
/O.NEW.KEPZ.SV.W.0052.120616T0054Z-120616T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
654 PM MDT FRI JUN 15 2012

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 745 PM MDT

* AT 651 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR MCGREGOR RANGE
  BASE...MOVING NORTH AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCGREGOR RANGE BASE...
  OROGRANDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.

STRONG WINDS AND BLOWING DUST WITH THIS STORM WILL OCCUR WELL AHEAD
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE
SEEKING SAFE SHELTER.

DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.

&&

LAT...LON 3261 10637 3263 10580 3201 10590 3202 10637
TIME...MOT...LOC 0054Z 186DEG 45KT 3205 10615

$$

JMG
2 follow-up statements
414 
WWUS54 KEPZ 160117
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
717 PM MDT FRI JUN 15 2012

NMC035-160145-
/O.CON.KEPZ.SV.W.0052.000000T0000Z-120616T0145Z/
OTERO NM-
717 PM MDT FRI JUN 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
OTERO COUNTY UNTIL 745 PM MDT...

AT 714 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTH OF OROGRANDE...MOVING
NORTH AT 30 MPH.

IN ADDITION...A 64 MPH WIND GUST WITH ZERO VISIBILITY WAS REPORTED 
IN NORTHEAST EL PASO AS IT MOVED THROUGH WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MCGREGOR RANGE BASE...
  OROGRANDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND
AWAY FROM WINDOWS.

STRONG WINDS AND BLOWING DUST WITH THIS STORM WILL OCCUR WELL AHEAD
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE
SEEKING SAFE SHELTER.

DENSE BLOWING DUST WILL LIKELY ACCOMPANY THIS STORM...REDUCING
VISIBILITIES TO DANGEROUS LEVELS ON AREA ROADWAYS.

&&

LAT...LON 3261 10637 3263 10580 3201 10590 3202 10637
TIME...MOT...LOC 0117Z 186DEG 45KT 3234 10611

$$

JMG
236 
WWUS54 KEPZ 160143
SVSEPZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
743 PM MDT FRI JUN 15 2012

NMC035-160152-
/O.EXP.KEPZ.SV.W.0052.000000T0000Z-120616T0145Z/
OTERO NM-
743 PM MDT FRI JUN 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OTERO COUNTY WILL
EXPIRE AT 745 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS.  HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM THROUGH 815 PM MDT WHICH COULD CAUSE SOME AREAS OF 
BLOWING DUST REDUCING VISIBILITIES TO UNDER A MILE.

LAT...LON 3261 10637 3263 10580 3201 10590 3202 10637
TIME...MOT...LOC 0142Z 186DEG 45KT 3265 10607

$$

JMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:21 PM MDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 15, 3:21 PM MDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
321 PM MDT FRI JUN 15 2012

.SYNOPSIS...
MOISTURE HAS BEGUN TO CREEP BACK INTO THE AREA SO WE WILL SEE A
CHANCE FOR RAIN EAST OF THE RIO GRANDE BOTH THIS EVENING AND
SATURDAY. WE WILL DRY OUT AND SEE OUR TEMPERATURES WARM WELL ABOVE
NORMAL FOR MUCH OF NEXT WEEK.

&&

.DISCUSSION...
OUR RAIN OPPORTUNITY WINDOW IS BEGINNING TO OPEN. MOISTURE HAS
BEGUN TO SLIP BACK INTO THE AREA AND DEW POINTS ARE ON THE RISE.
JUST ENOUGH LOW AND MID LEVEL MOISTURE HAS SLIPPED INTO THE AREA
THAT WE WILL SEE SOME ISOLATED THUNDERSTORMS DEVELOPED THIS
EVENING. THE BEST CHANCES FOR RAIN WILL BE FROM THE RIO GRANDE TO
THE EAST. SATURDAY WILL AGAIN SEE CHANCES FOR THUNDERSTORMS IN THE
AFTERNOON AND EVENING THIS TIME ACROSS THE ENTIRE AREA. THE REASON
FOR THIS TWO DAY WINDOW OF RAIN OPPORTUNITY IS TWO FOLD. AN UPPER
LEVEL LOW OVER SOUTHERN CALIFORNIA IS HELPING TO ADVECT IN SOME
MID AND HIGH LEVEL MOISTURE FROM THE PACIFIC WHILE AT THE SURFACE
A RIDGE OVER THE EASTERN PART OF THE U.S. IS HELPING PUSH SOME
GULF OF MEXICO MOISTURE INTO THE AREA. ALL OF THIS MOISTURE WILL
HELP FUEL SOME ISOLATED TO SCATTERED THUNDERSTORMS. WE WOULD LIKE
TO SEE THE LOW TO OUR WEST SLOWLY DRIFT IN OUR
DIRECTION...UNFORTUNATELY IT WILL ACTUALLY DRIFT BACK OUT INTO THE
PACIFIC OCEAN. AS THE LOW RETREATS A RIDGE OF HIGH PRESSURE WILL
BUILD UP OUT OF MEXICO. THIS RIDGE WILL BRING AN END TO OUR RAIN
CHANCES...PROBABLY ON SUNDAY AND FOR SURE BY MONDAY. BOTH THE GFS
AND ECMWF ALSO SLOWLY DRIFT THE UPPER LEVEL RIDGE BACK TO THE WEST
AS WELL. THIS KEEPS OUR UPPER FLOW FROM THE NORTHWEST...WHICH WILL
MEAN SUNNY WARM/HOT WEATHER FOR THE START OF THE WEEK. THEN ALL
THE EXTENDED MODELS DRIFT THE HIGH BACK TOWARD NEW MEXICO. THE
ECMWF IS A LITTLE FURTHER NORTH...WHILE THE GFS AND DGEX CENTER
THE RIDGE OVER THE CENTER OF THE STATE. IF THAT MODEL TREND
CONTINUES WE WILL NEED TO TREND OUR WARM/HOT TEMPERATURES EVEN
HIGHER FOR THE END OF THE COMING WEEK.

LOOKING AT TEMPERATURES...ON SATURDAY AS THE MOISTURE MOVES IN FOR
THEIR ONE DAY VISIT WE WILL SEE A DIP IN OUR AFTERNOON HIGHS...BUT
THEY WILL STILL BE RUNNING TWO TO FIVE DEGREES ABOVE NORMAL. ON
SUNDAY AS WE BEGIN TO DRY OUT...WE WILL SEE HIGHS RUNNING FOUR TO
SIX DEGREES ABOVE NORMAL. FOR MONDAY THROUGH WEDNESDAY WE WILL
PRETTY WARM TEMPERATURES WITH HIGHS RUNNING EIGHT TO TWELVE
DEGREES ABOVE NORMAL. FOR THE END OF THE WEEK WE'LL SEE HIGHS
ANYWHERE BETWEEN TEN TO FIFTEEN DEGREES ABOVE NORMAL.

&&

.AVIATION....VALID 16/00Z-17/00Z.
SOUTHERLY FLOW AROUND UPPER LEVEL LOW PRESSURE OFF THE SOUTHERN
CALIFORNIA COAST...WILL CONTINUE DRAW INCREASING AMOUNTS OF MOISTURE
OVER OUR AREA FROM THE SOUTH. ISOLATED VALLEY/SCATTERED MOUNTAIN HIGH
BASED STORM ACTIVITY WILL CONTINUE EAST OF THE RIO GRANDE GENERALLY
THROUGH 05Z. LITTLE IF ANY ACTIVITY IS EXPECTED WEST OF THE RIO
GRANDE...UNTIL 19Z SATURDAY WHERE SIMILAR STORM COVERAGE IS EXPECTED
WEST TO THE ARIZONA BORDER THROUGH 00Z.  ANY RESTRICTIONS WILL BE TO
VSBY UNDER MTN RAIN SHOWERS AND BLDU FROM STORM DOWNDRAFTS..WHERE
WINDS GUSTS OVER 50 KTS ARE POSSIBLE WITH STRONGEST STORMS.  STORM
BASES WILL RANGE FROM 070-110 AGL WEST OF THE CONTINENTAL
DIVIDE...TO 050-090 EAST.
&&

.FIRE WEATHER...
STRENGTHENING SOUTHERLY FLOW AROUND UPPER LEVEL LOW PRESSURE OFF THE
SOUTHERN CALIFORNIA COAST...WILL WORK TO DRAW UP INCREASING AMOUNTS
OF GULF OF MEXICO MOISTURE THOUGH EARLY SATURDAY.  THE LOW WILL
DRIFT AWAY FROM OUR AREA SUNDAY...HOWEVER MOISTURE WILL CONTINUE
STREAMING UP OVER THE REGION...AS FLOW OUT OF SURFACE HIGH PRESSURE
OVER THE SOUTHEAST STATES AND GULF TAKES OVER.

HIGH PRESSURE ALOFT WILL DEVELOP OVER BAJA CALIFORNIA MONDAY.  GIVEN
ITS LOCATION TO OUR SW...DRY WESTERLY FLOW AROUND THIS HIGH AND
STRENGTHENING UPPER LEVEL WINDS OVER THE FOUR CORNERS...WILL WORK TO
DRIVE MOISTURE BACK OUT OF THE AREA.  OF THE 20-FOOT SPEEDS FORECST
THROUGH NEXT 7 DAYS...THOSE MONDAY AFTERNOON WILL BE THE HIGHEST.
THIS COULD LEAD TO DEVELOPMENT OF CRITICAL FIRE CONDITIONS FOR A FEW
HOURS AT THAT TIME. DRY AND VERY HOT WEATHER ALSO RETURN STARTING
MONDAY.  HIGH WILL MOVE AWAY FROM THE AREA MIDDLE OF NEXT
WEEK...WITH ANOTHER AREA OF HIGH PRESSURE ALOFT EXPECTED TO DEVELOP
NEAR THE FOUR CORNERS.  THIS PLACES FEATURE IN A POSITION
FAVORABLE FOR DRAWING GULF MOISTURE BACK INTO OUR AREA.  LOW LEVEL
SOUTHEAST FLOW OUT OF THE SURFACE HIGH...WILL REINFORCE THIS
MOVEMENT OF MOISTURE BACK OVER US.

GIVEN GENERALLY DRY NATURE TO AIRMASS EVEN WITH THE ADDITION OF SOME
MOISTURE THIS WEEKEND...HIGH BASED STORMS ARE ON TAP.  DRY LIGHTNING
AND STRONG OUTFLOW WINDS ARE THE MAIN THREATS. STORM ACTIVITY WILL
BEGIN LATE FRIDAY AFTERNOON AND CONTINUE THROUGH PART OF THE EVENING
TONIGHT...WITH THE FOCUS FOR ISOLATED TO SCATTERED STORMS EAST OF
THE RIO GRANDE.  WETTING PRECIPITATION SHOULD GENERALLY REMAIN BELOW
0.20" THIS WEEKEND...WITH LOCALIZED AMOUNTS POSSIBLY GOING OVER THIS
OVER HIGHEST ELEVATIONS.  FOCUS REMAINS EAST OF THE RIVER THIS
WEEKEND.

HAINES INDICES OF 6 ARE EXPECTED FOR THE GILA AND ALDO LEOPOLD
WILDERNESS AREAS AGAIN TODAY...WITH GENERALLY 5 ELSEWHERE. AFTERNOON
VALUES WILL LOWER TO 3-4 MOST AREAS THIS WEEKEND...WITH THE
INTRUSION OF MOISTURE EXPECTED.  EXCEPTION WILL BE THE NORTHERN AND
CENTRAL GILA WILDERNESS WHERE VALUES MAY ONLY LOWER TO 5.
VALUES WILL CLIMB TO 6 ALL AREAS THROUGH THE MIDDLE OF NEXT WEEK.
FAIR RH RECOVERIES ARE EXPECTED FOR THE GILA WILDERNESS SOUTH TO THE
BOOTHEEL SATURDAY MORNING...WITH GOOD RECOVERIES FURTHER EAST ALL
AREAS.  GOOD RH RECOVERY IS IN STORE SAT EVENING ALL AREAS.  FAIR
TO POOR RECOVERIES ARE EXPECTED WEST OF THE RIO GRANDE SUNDAY
EVENING...WHILE AREAS EAST CAN EXPECT GOOD RECOVERY.  SIMILAR
RECOVERIES ARE IN STORE EVERYWHERE FIRST HALF OF NEXT WEEK...WITH
THE HOTTER WEATHER MOVING BACK IN.  HAINES VALUES SHOULD FALL AND RH
RECOVERIES SHOULD IMPROVE GENERALLY EAST OF THE RIO GRANDE LATER IN
THE WEEK...WITH THE INCREASING MOISTURE FORECAST FOR THIS AREA AT
THAT TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 74  95  73  97  76 /  20  30  20  10  10
SIERRA BLANCA           67  95  67  98  70 /  20  30  20  10  10
LAS CRUCES              62  93  61  93  65 /  10  30  20  10  10
ALAMOGORDO              65  91  65  96  68 /  10  20  20  10  10
CLOUDCROFT              47  74  43  77  48 /  20  30  30  20  10
TRUTH OR CONSEQUENCES   67  93  66  91  70 /  10  20  20  10  10
SILVER CITY             60  84  58  84  63 /  10  20  30  10  10
DEMING                  60  93  61  93  64 /  10  20  20  10  10
LORDSBURG               59  92  62  91  66 /   0  20  20  10  10
WEST EL PASO METRO      74  94  72  96  78 /  20  30  20  10  10
DELL CITY               62  94  59  95  62 /  20  30  20  20  10
FORT HANCOCK            70  98  69  97  73 /  20  40  20  10  10
LOMA LINDA              65  91  63  90  67 /  20  30  20  10  10
FABENS                  72  97  70  97  74 /  20  40  20  10  10
SANTA TERESA            66  96  65  97  71 /  20  30  20  10  10
WHITE SANDS HQ          75  93  75  95  76 /  10  30  20  10  10
JORNADA RANGE           52  95  53  94  58 /  10  20  20  10  10
HATCH                   61  92  60  90  65 /  10  20  20  10  10
COLUMBUS                66  92  65  93  69 /  10  30  20  10  10
OROGRANDE               71  95  72 100  75 /  10  30  20  10  10
MAYHILL                 50  81  51  81  54 /  20  30  30  20  10
MESCALERO               43  81  45  82  48 /  20  30  30  20  10
TIMBERON                48  81  48  83  50 /  20  30  30  20  10
WINSTON                 53  85  52  84  54 /  10  20  30  10  20
HILLSBORO               61  88  58  85  63 /  10  20  20  10  10
SPACEPORT               64  93  65  93  68 /  10  20  20  10  10
LAKE ROBERTS            48  85  46  86  52 /  10  20  30  10  10
HURLEY                  56  87  55  87  58 /  10  20  20  10  10
CLIFF                   45  91  46  94  51 /   0  20  20  10  10
MULE CREEK              41  86  39  86  48 /   0  10  20  10  10
FAYWOOD                 56  86  53  86  57 /  10  20  20  10  10
ANIMAS                  58  90  59  90  63 /   0  20  20  10  10
HACHITA                 55  91  57  92  61 /  10  20  20  10  10
ANTELOPE WELLS          63  92  63  92  66 /  10  20  20  10  10
CLOVERDALE              56  86  52  84  60 /   0  20  20  10   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

BRICE/TRIPOLI
Hazardous weather outlook, Jun 15, 12:06 PM MDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1206 PM MDT FRI JUN 15 2012

NMZ401>417-TXZ418>424-161815-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1206 PM MDT FRI JUN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A SLIGHT CHANCE FOR AFTERNOON AND EVENING
THUNDERSTORMS TODAY. THE BEST CHANCE FOR RAIN WILL BE FROM THE RIO
GRANDE EAST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE RAIN CHANCES WILL CONTINUE ON SATURDAY...BUT RAIN CHANCES WILL
SPREAD ACROSS THE ENTIRE AREA SATURDAY AFTERNOON AND EVENING. RAIN
CHANCES WILL DIMINISH ON SUNDAY. THE FIRST PART OF NEXT WILL SEE
SOME HOT TEMPERATURES MOVE INTO THE AREA. LOWLAND HIGH
TEMPERATURES WILL BE FROM 103 TO 105 FOR MUCH OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY SIGNIFICANT WEATHER TO THE NWS OFFICE
VIA OUR 800 NUMBER OR TO LOCAL LAW ENFORCEMENT.

In the hours before

Local storm report, Jun 15, 6:52 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
652 PM MDT FRI JUN 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     EL PASO                 31.78N 106.48W
06/15/2012  M67 MPH          EL PASO            TX   CO-OP OBSERVER

&&

EVENT NUMBER EPZ1200234

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:15 PM MDTSevere Thunderstorm WarningEPZDoña Ana45 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.